# SDR YVRA2013F00075

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N418MN
- Make and model: Lear 45LEAR
- Aircraft serial: 130
- Engine: Garrtt TFE731*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETRACTED LANDING GEAR AND NOTED GEAR IN TRANSIT INDICATIONS ON ALL THREE OF THE GEAR.  CYCLED LANDING GEAR AGAIN WITH NO CHANGE IN INDICATIONS.  ALSO NOTED A SLIGHT VIBRATION FROM NOSE OF ACFT.  DIVERTED.  LANDING GEAR IN THE EXTENDED POSITION ALL INDICATION WERE NORMAL, THREE GREEN LIGHTS.  NOTED AN UNCHARACTERISTIC YAW FORCE WITH THE GEAR DOWN.  FLEW BY TOWER TO VERIFY THE ORIENTATION OF THE NOSE WHEEL.  TOWER REPORTED NOSE TIRE WAS ABOUT 30 DEGREES OFF OF CENTER LINE.  ATTEMPTED TO CORRECT BY ABRUPT CHANGES IN ACFT ATTITUDE.  MANEUVERS HAD LITTLE EFFECT.  AFTER BURNING EXCESS FUEL, LANDED WITHOUT INCIDENT.  A BRIEF VISUAL INSPECTION REVEALED THE NOSE STRUT WAS LOW ON NITROGEN CHARGE, WHICH WOULD LEAD TO THE INCOMPLETE NOSE STRUT EXTENSION AND THE SUBSEQUENT MISALIGNMENT OF THE NOSE WHEEL.
